# SDR UIEA2018112102671

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,747 hours, 20,155 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LOOP 2 STATUS MESSAGE INTERMITTENT DURING CRUISE FLIGHT(  R//R / L ENG FIRE LOOP 2 CARD IAW 26-10-01 OPS CHECK NORMAL AT TIME   )
